# SDR 2006FA0001052

- Difficulty date: October 10, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N420FP
- Make and model: Diamon DA 40
- Aircraft serial: 40FC020
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Part number: C36L
- Condition: Leaking
- Location: Wing Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON PREFLIGHT OF THE AIRCRAFT, AND AFTER SITTING OUTSIDE OF THE HANGAR DURING A RAINSTORM, 2 OR 3 SUMP GLASSES WERE FILLED WITH WATER FROM EACH WING FUEL TANK SUMP DRAIN.  FURTHER INSPECTION OF 9 OTHER AC OF THE SAME MAKE AND MODEL FOUND 2 OTHER AC WITH SIMILAR AMOUNTS OF WATER IN THE SUMP DRAINS.  ALL 3 OF THESE AC WERE TIED DOWN OUTSIDE DURING WEATHER ABOVE STATED.  INSPECTION OF THE FUEL FILLER FLANGE/CAP ASSY ON ALL 12 AIRCRAFT REVEALED THE SAME LOOSE FUEL CAP CONDITION.  ALL AC FUEL CAPS WERE TIGHTENED AS A PRECAUTION.  THE O-RING SEALS DID NOT APPEAR TO BE DAMAGED.  (K)
